RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 945–950 (Mi zvmmf2032)  

This article is cited in 1 scientific paper (total in 1 paper)

Error estimation for a numerical solution to a boundary value problem with a boundary layer

T. A. Yakubenko

Moscow

Full text: PDF file (1051 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 913–918

Bibliographic databases:
UDC: 519.62
MSC: Primary 65L10; Secondary 65L12, 65L70, 34E15, 34B05
Received: 14.03.1996

Citation: T. A. Yakubenko, “Error estimation for a numerical solution to a boundary value problem with a boundary layer”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 945–950; Comput. Math. Math. Phys., 37:8 (1997), 913–918

Citation in format AMSBIB
\Bibitem{Yak97}
\by T.~A.~Yakubenko
\paper Error estimation for a numerical solution to a boundary value problem with a boundary layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 945--950
\mathnet{http://mi.mathnet.ru/zvmmf2032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477142}
\zmath{https://zbmath.org/?q=an:0946.65060}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 913--918


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2032
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Brayanov, L. G. Volkov, “Uniform in a small parameter convergence of Samarskii's monotone scheme and its modification for the convection-diffusion equation with a concentrated source”, Comput. Math. Math. Phys., 40:4 (2000), 534–550  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:55
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020